# SDR COMA9810041

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Malfunction
- Location: Rt Te Flap
- Part time: 6,210 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP CONTROL FAULT WARNING.  REPLACED THE RIGHT HAND NACELLE FLAP ACTUATOR.
